Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

MONOTONOUS OPERATORS AND THE SOLVABILITY OF FUNCTIONALLY-DIFFERENTIAL EQUATIONS

Annotation

The article looks at the space of functions summabel on [a, b] with the order generated by cone K The theorems of solvability and evaluation of solutions of equation x=Ax with a monotonous Volterra operator A are obtained. The existence of lower and upper solutions is proved. The authors propose schemes for applying the obtained outcome to research into the functionally-differential equations.

Full-text in one file

Download

UDC

УДК 517.929

Pages

171-176

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.